# SDR UALA2012022801200

- Difficulty date: February 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 83,801 hours, 13,488 cycles
- Engine: Pwa PW4060
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM CENTER TANK SEAM JUST AFT OF THE RIGHT INBD TANK SUMP (PREVIOUSLY REPAIRED).   CLEANED AND RESEALED AREA INSIDE TANK.  SEALANT APPLIED 0200 OF FEB 26.  OUTSIDE FITTING AND SEAM NEEDS TO BE RESEALED.  RESEALED SEAM.
